| Model Number |
10603 |
| Medical Device Problem Codes |
Break (1069); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: estimated based on aware date of (b)(6) 2020.
Event or Problem Description
It was reported that stent damage and shaft break occurred.The target lesion was located in a coronary artery.Following pre-dilatation with a 2.50 x 12 emerge balloon catheter, a 2.75 x 20 synergy ii drug-eluting stent was advanced but failed to cross the lesion.The device was removed and the stent struts were noted to be lifted at the proximal portion.Part of the delivery system broke off as well.There were no patient complications reported.